MAUDE Adverse Event Report: TERUMO BCT TRIMA ACCEL; TRIMA ACCEL LRS PLATELET, SAMPLER, PLASMA, AUTORBC SET

TERUMO BCT TRIMA ACCEL; TRIMA ACCEL LRS PLATELET, SAMPLER, PLASMA, AUTORBC SET
Catalog Number 80360
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation: the device history records (dhr) were reviewed for this lot.There were no events noted in the dhr that would have contributed to the elevated wbc count experienced by the customer.The run data file (rdf) was analyzed for this event.Root cause: the analysis of the run data file did not find a conclusive cause for the higher-than-expected wbc content in the platelet product reported for this collection.No unusual process variable was identified and the signals in the run data file indicate that the trima accel system operated as intended.Based on the available information, it cannot be ruled out that the higher-than-expected wbc content in the platelet product could be donor-related.
 
Event or Problem Description
The customer requested the run data file be investigated to determine a possible cause for the higher-than-expected white blood cell (wbc) content in the platelet product.Donor unit id: (b)(4).There was not a transfusion recipient or patient involved at the time of this incident, therefore, no patient information is reasonably known at the time of the event.The platelet collection set is not available for return because it was discarded by the customer.

Brand Name
TRIMA ACCEL
Common Device Name
TRIMA ACCEL LRS PLATELET, SAMPLER, PLASMA, AUTORBC SET
Manufacturer (Section D)
TERUMO BCT
lakewood CO 80215
MDR Report Key8409213
Report Number1722028-2019-00056
Device Sequence Number10860062
Product Code GKT
UDI-Device Identifier05020583803602
UDI-Public05020583803602
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
BK180231
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2020
Device Catalogue Number80360
Device Lot Number1811202230
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2019
Initial Report FDA Received Date03/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;